# SDR QXEA2014102900871

- Difficulty date: October 14, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 31,922 hours, 33,415 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 281-321
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN PANEL BETWEEN BS 281-321 STRINGERS 12P-19P.  COMPLIED WITH ET INSPECTION ON REPAIR AREA IAW RD8/4-53-6405, ISSUE 1. NO DEFECTS NOTED.  FABRICATED REPAIR DOUBLER IAW RD8/4-53-6405, ISSUE 1.
